# SDR DXTA200702101

- Difficulty date: April 11, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 4,360 hours, 2,642 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING, GOT CAS MSG ( FLAP FAIL) VISUALLY CHECKED FULLY RETRACTED, DIVERTED.  CT. CHECKED SOFT START RELAY FOR LOOSE CONNECTION TO GROUND IAW CES 750- MM 27-50-00  CLEANED FLAP BUNDLE. CHECKED MEHCANICAL RIGGING, NO PROBLEMS FOUND IAW 750 MM 27-50-00.  CHECKED ELECTRICAL RIGGING, NO PROBLEMS FOUND IAW 750 MM 27-50-00.
